I've been weaning from tramadol now for almost 2 weeks. So far so good. It's not been easy. Hopefully by this time next week I'll be flushing the remainder down the old toilette.
My question revolves around after care which I know I will need. The problem is that I'm a health care professional who is somewhat known in the local community. I also don't want this issue to affect my career.
There are online options for the very secretive......and there is always a Pastor that will keep things professionaly quiet............ You might want to try a neighboring town or community... Its moderately important to be successful. Keep asking until you receive an adequate answer...........
im in the same position as you ....im a nurse....and on day 5 of no morphine...and feel like hell.....but i have found out that ultram is addictive and not a safe drug...there are many mds out there that think that it is a safe drug....it is not....one thing you c an do is educate that it is not a safe drug.....tell them a friend of yours or something but let people know.....i wish i could could give u an answer about somewhere to go for support...but like you dont need to be discovered
Hi....understand the need for privacy and anonymity. My aftercare consisted of this forum and exercise. Exercise was in the form of health goals meaning I wanted a certain body weight/body fat %, strength level and cardio level. Keeping focused on fitness mitigated the need to focus on the meds. The forum has been great and I have made some wonderful connections here; believe me, you are not alone.
I'm under the impression after being int treatment many times and signing many privacy forms that your information is strictly confidential, but who knows in this information age. You could go to 12 step meetings a little out of your area, they really helped me, church , exercize. The important thing is that you have someone to talk to that is wise and stable. Tramadol is a nasty drug. It seem like it's harder to get off than real opiates and doesn't even make you high like opiates. It seems to have an antidepressant feature that really messes with your brain chemistry and mood which makes it harder to quit than a true opiate. all the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.